# SDR FDEA201806141483

- Difficulty date: June 14, 2018
- Submitted: June 14, 2018
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 72,642 hours, 19,812 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB288501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC INSPECTION ON LT WING FIXED LEADING EDGE SKIN ADJACENT TO CUTOUT AND ACCESS DOORS, CRACKS FOUND APPROX 1/8 INCH IN LENGTH AT CORNER NR 5 AT SLAT ACTUATOR ACCESS DOOR FWD INBD CORNER, AT STA XOS 490.850. REPAIR CARRIED OUT AT LT WING FIXED LEADING EDGE SKIN PER SRM 57-40-01-2R FIG 201 REPAIR 17. REPAIR CLASSIFIED AS MAJOR PER   GMM 6-2-100.
